The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.27 NO.1 / 2004 )
home A Formula for the $A$-Polynomials of $(-2, 3, 1 + 2n)$-Pretzel Knots
Pages 263-273
Naoko Tamura, Yoshiyuki Yokota,
home On the Iwasawa Invariants of $Z_2$-Extensions of Certain Real Quadratic Fields
Pages 255-261
Yasushi Mizusawa,
home On the Moduli Space of Pointed Algebraic Curves of Low Genus -A Computational Approach-
Pages 239-253
Tetsuo Nakano, Tatsuji Mori,
home Isolation Theorems of the Bochner Curvature Type Tensors
Pages 227-237
Mitsuhiro Itoh, Daisuke Kobayashi,
home Chaos and Entropy for Graph Maps
Pages 221-225
Megumi Miyazawa,
home Upper Complete Intersection Dimension Relative to a Local Homomorphism
Pages 109-219
Ryo Takahashi,
home Fractional Calculus and Analytic Continuation of the Complex fourier-Jacobi Transform
Pages 187-107
Takeshi Kawazoe, Jinming Liu,
home Lower Bound of Newton Number
Pages 178-186
Masako Furuya,
home On the Parmaetric Decomposition of Powers of Parameter Ideals in a Noetherian Local Ring
Pages 125-135
Shiro Goto, Yasuhiro Shimoda,
home On Two Step Tensor Modules of the Maximal Compact Subgroups of Inner Type Noncompact Real Simple Lie Groups
Pages 155-175
Hisaichi Midorikawa,
home Bianchi Surfaces with Constant Chebyshev Angle
Pages 149-153
Atsushi Fujioka,
home The Gonailty of Singular Plane Curves
Pages 137-147
Masahito Ohkouchi, Fumio Saki,
home A Note on Local Reduction Numbers and $\alpha^*$-Invariants
Pages 113-124
Duong Quoc Viet,
home Koizumi-Type Interpolation Theorem and Extrapolation Estimates
Pages 107-112
Takuya Sobukawa,
home On the Interval Maps Associated to the $\alpha$-mediant convergents
Pages 87-106
Rie Natsui,
home Irrationality of Certain Lambert Series
Pages 75-85
Yohei Tachiya,
home Barnes' Multiple Zeta Function and Apostol's Generalized Dedekind sum
Pages 57-74
Koji Katayama,
home Barnes' Double Zeta Function, the Dedekind Sum and Ramanujan's Formula
Pages 41-56
Koji Katayama,
home A Proof of the Paley-Wiener Theorem for Hyperfunctions with a Convex Compact Support by the Heak Kernel Method
Pages 35-40
Masanori SUWA, Kunio YOSHINO,
home On the Galois Actions on the Fundamental Group of $P_{Q(\mu_n)}^1 \setminus {0, \mu_n, \infty}$
Pages 21-34
Jean-Claude DOUAI, Zdzislaw WOJTKOWIAK,